# SDR YENA2024071200991

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 3,188 hours, 465 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Part number: 74434112
- Part serial: 744341IN00715
- Condition: Faulted
- Location: Fuel
- Part time: 3,188 hours, 465 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1908, CDG-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO CDG) (ETOPS).'FUEL : AUTO TRANSFER FAULT EXPERIENCED AT FL 320 AT 1 HOUR 25 MINUTES INTO FLIGHT; TROUBLESHOT PER TSM 28-28-00-810-874-A. REMOVED AND REPLACED AFMC IAW AMM 28-51-35. OPS CHECK NORMAL. UNABLE TO DUPLICATE FAULT. OK FOR CONT SVC. REF L/P 4067743. (REMOVED & REPLACED ALSCU IAW AMM 28-46-35. OPS NORMAL NO FAULTS NOTED.)'
